# SDR USAA2013110700023

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U8
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK. CABIN FLOOR SUPPORT CORRODED AT BS 1660 AND RBL 56.  R & R FLOOR SUPPORT IAW SRM 53-60-15, 51-40-02 & 51-30-01.
